# SDR UPS08851411

- Difficulty date: December 30, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD PNL NR 682A HAS CORROSION ON NR 682 CUT OUT.  REPAIRED FLOORBOARD PNL NR 682A PER SRM 53-07-01 FIG 1, SRM 51-01-21, AND SRM 53-2-0 FIG 1F.
